# SDR SIMA20190302001

- Difficulty date: March 2, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 44,416 hours, 40,728 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1151
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN PTRIM INOP WARNING MESSAGE AFTER T/O TRYING TO TRIM NOSE DOWN. C/A-INTERROGATED CMC FOUND CORRELATED HSCU FAILURE MSG. REMOVED AND REPLACED HSCU IAW AMM 27-40-01. OPERATIONAL CHECK GOOD. FOUND NO OTHER PTRIM MSG'S. AIRCRAFT OK FOR SERVICE.
